An algorithm and upper bounds for the weighted maximal planar graph problem

Ahmadi-Javid, Amir, Ardestani-Jaafari, Amir, Foulds, Leslie R., Hojabri, Hossein and Zanjirani Farahani, Reza (2015) An algorithm and upper bounds for the weighted maximal planar graph problem. Journal of the Operational Research Society, 66(8), pp. 1399-1412. ISSN (print) 0160-5682

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: facilities planning and design, facility layout, maximal planar graph problem, integer linear programming, cutting-plane algorithm, upper bound
Research Area: Applied mathematics
Computer science and informatics
Pure mathematics
Statistics and operational research
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Department of Management) (from August 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 14 Sep 2014 09:51
Last Modified: 25 Feb 2016 14:32
URI: http://eprints.kingston.ac.uk/id/eprint/29116

Actions (Repository Editors)

Item Control Page Item Control Page